# SDR 20010312CW007

- Difficulty date: December 23, 2000
- Submitted: March 12, 2001
- Operation: General aviation
- Make and model: Bell 206L-1
- System (JASC): 6210 · Main Rotor Blades
- Part: Pad
- Part number: 206010233005
- Condition: Loose
- Location: Rotor Blade
- Component: Rotor Blade, Bell
- Component part number: 206015001107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GRIP PAD COMES WITH ADHESIVE ON IT.  TO APPLY, REMOVE PROTECTIVE TAPE, ROUGH UP PREAPPLIED ADHESIVE WITH SANDPAPER, THEN MIX UP ANOTHER ADHESIVE AND INSTALL GRIP PAD TO BLADE.  PROBLEM IS THAT THE PREAPPLIED ADHESIVE LAYER IS TOO THICK, AFTER INSTALLATION OF GRIP PADS TO BLADE, THE BLADE CANNOT BE INSTALLED INTO ROTOR HEAD.
